# SDR MWEA010951

- Difficulty date: June 15, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Part number: 9912243225
- Condition: Cracked
- Location: Station 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 965 AT LONGERON 17 LEFT HAS A CRACKED CLIP ON THE AFT SIDE OF THE ENGINE FORWARD PYLON BULKHEAD.  --  REMOVED ANGLE, FABRICATED AND INSTALLED NEW ANGLE.
